# SDR BAQA085881

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,156 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 530
- Condition: Sticks
- Location: Triple Tach
- Part time: 79 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH INDICATOR, STICKS AT 30 PERCENT UNTIL YOU TAP GLASS AND WILL CLIMB 30 PERCENT IN FLIGHT.  REPLACED WITH SERVICEABLE UNIT.
